×

zbMATH — the first resource for mathematics

Levi decomposable subalgebras of the symplectic algebra \(C_{2}\). (English) Zbl 1394.17023
Summary: The semisimple subalgebras of the symplectic algebra \(C_{2}\) are well known. In this article, we classify the Levi decomposable subalgebras of the symplectic algebra \(C_{2}\), up to inner automorphism. By Levi’s theorem, a full classification of the subalgebras of \(C_{2}\) would be complete with a classification of its solvable subalgebras.{
©2015 American Institute of Physics}

MSC:
17B20 Simple, semisimple, reductive (super)algebras
17B30 Solvable, nilpotent (super)algebras
PDF BibTeX Cite
Full Text: DOI arXiv
References:
[1] Douglas, A.; Repka, J., Levi decomposable algebras in the classical Lie algebras, J. Algebra, 428, 292-314, (2015) · Zbl 1354.17007
[2] Douglas, A.; de Guise, H.; Repka, J., The Poincare algebra in rank 3 simple Lie algebras, J. Math. Phys., 54, 023508, (2013)
[3] Douglas, A.; Repka, J.; Joseph, A., The Euclidean algebra in rank 2 classical Lie algebras, J. Math. Phys., 55, 061701, (2014) · Zbl 1328.17010
[4] Douglas, A.; Kahrobaei, D.; Repka, J., Classification of embeddings of abelian extensions of D_{n} into E_{n+1}, J. Pure Appl. Algebra, 217, 1942-1954, (2013) · Zbl 1329.17009
[5] De Graaf, W. A., Classification of solvable Lie algebras, Exp. Math., 14, 1, 15-25, (2005) · Zbl 1173.17300
[6] De Graaf, W. A., Constructing semisimple subalgebras of semisimple Lie algebras, J. Algebra, 325, 416-430, (2011) · Zbl 1255.17007
[7] De Graaf, W. A., SLA-computing with Simple Lie algebras. A GAP package (2009), .
[8] Dynkin, E. B., Semisimple subalgebras of semisimple Lie algebras, Mat. Sbornik N.S., 30, 72, 349-462, (1952); Dynkin, E. B., Semisimple subalgebras of semisimple Lie algebras, Mat. Sbornik N.S., 30, 72, 349-462, (1952); · Zbl 0048.01701
[9] Jacobson, N., Lie Algebras, (1962), Dover Publications: Dover Publications, New York · JFM 61.1044.02
[10] Minchenko, A. N., The semisimple subalgebras of exceptional Lie algebras, Trans. Moscow Math. Soc., 67, 6, 225-259, (2006) · Zbl 1152.17003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.